Results 1 to 2 of 2
Questions on Lexapro
  1. #1
    Mizmelzy76 is offline New Member
    Join Date
    Mar 2016
    Posts
    1

    Question Questions on Lexapro

    I've been under lots of emotional stress since last may and I have had a very hard time dealing with it. So much so that I lost lots of weight because I was not hungry ever. My doctor put me on Lexapro 10mg daily.

    I was on a similar drug many years back Effexor Xr. And I had a horrid time getting off of it. Took me literally 5 months to get off of it slowly.

    So I was hesitant to be put on Lexapro. My doctor said it was very well tolerated with little side effects, and I would not have a problem getting off of it if I needed to. She said I may feel a little nausea if anything.

    I took my first dose last night. At first it made me feel kind of disconnected, my stomach felt funny, but then I took it at night because some say it might make me sleepy. Plus if it made me feel funky I could sleep through most of it. Don't need it making me feel that way while I'm at work. It did the exact opposite! I was wide awake all night. My heart started racing and I could not sleep. I felt sweaty and warm. I had to take a xanax to get to sleep. Are these normal side effects? Should I maybe start with 5mg and work my way up or maybe even start with 1/4 of a tablet and work my way up to 10? Would I have less side effects that way?

    Thanks
    Melissa

  2. #2
    Ricky71 is offline Advanced Member
    Join Date
    Oct 2015
    Location
    Florida
    Posts
    1,731

    Default

    Hello, I read your post and I'm not familiar with lexapro. If lexapro is not time released then I would assume you can cut the dosage and tirate up? I'm on a completely different type of antidepressant (wellbutrin) and I did tirate up in dose every 4 days until I reached my desired daily dose. Also, it can take up to 4-6 weeks to know if a particular antidepressant is going to work for you. In my case I felt worse on the medication until the 5th week and all of a sudden it started working for me? I would definitely check with your physician to see if can tirate lexapro or maybe try taking it in the morning? Lastly, from what I understand is when you're ready to get off any medication that alters brain chemistry like antidepressants, opiates, benzodiazepines, etc... you should slowly ween off them over time as to minimize withdrawal symptoms? Good luck and take care... God bless us all!

Similar Threads

  1. Lexapro questions
    By Jekka in forum Featured Drugs
    Replies: 1
    Last Post: 09-11-2014, 11:13 AM
  2. Lexapro, just started and I have questions.
    By Flip_22 in forum Need to Talk?
    Replies: 3
    Last Post: 12-05-2010, 11:45 AM
  3. Lexapro, I have questions.
    By Flip_22 in forum General
    Replies: 1
    Last Post: 12-05-2010, 07:09 AM
  4. ** Lexapro - I want to get off of it - Questions **
    By jeffrey james in forum Featured Drugs
    Replies: 2
    Last Post: 01-26-2010, 09:27 AM
  5. Just started Lexapro and I have a lot of questions
    By Augusto99 in forum Featured Drugs
    Replies: 4
    Last Post: 02-15-2006, 12:15 PM

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

1 2 3 4 5 6 7 8 9 10 11 12 13 14 15 16 17 18 19 20 21 22